Journal : Annales Societatis Mathematicae Polonae. Seria 1: Commentationes Mathematicae
Article : On primitive A-convex algebras

Authors :
Anioł, G.
Faculty of Mathematics and Computer Science Adam Mickiewicz University, Jana Matejki 48/49, 60-769 Poznań, Poland, ganiol@amu.edu.pl,
Banaś, J.
Department of Mathematics Technical University of Rzeszów W.Pola 2, 35-959 Rzeszów, piejko@prz.rzeszow.pl,
Bedouhene, F.
Depart.Maths.Faculté Sciences, Université de Tizi-Ouzou, Algérie, morsli@ifrance.com,
Benchohra, M.
Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece, antouyas@cc.uci.gr,
Bilgin, T.
Department of Mathematics University of 100.Yil, Van-Turkey,
Cichoń, M.
Faculty of Mathematics and Computer Science, Adam Mickiewicz University, Umultowska 87, 61-614 Poznań, Poland, mcichon@amu.edu.pl,
Derrab, F.
Djillali Liabes University, 22000 Sidi Bel Abbes, Algeria,
Wang, J. C.
Department of Math., Suzhou University Suzhou, 215006, P.R. China,
Kita, H.
Department of Mathematics, Faculty of Education Kagoshima University, Korimoto 1-chome Kagoshima 890-0065, Japan, hkita@edu.kagoshima-u.ac.jp,
Misiak, A.
Instytut Matematyki, Politechnika Szczecińska, Al.Piastów 17, 70-310 Szczecin, misiak@arcadia.tuniv.szczecin.pl,
Narloch, A.
Szczecin University, Institute of Mathematics ul. Wielkopolska 15, 70-451 Szczecin, Poland, narloch@sus.univ.szczecin.pl,
Pradolini, G.
Programa Especial de Matematica Aplicata. Universidad Nacional del Litoral. Guernes 3450, 3000, santa Fe, Rep. Argentina,
Roszak, B.
Institute of Mathematics, University of Zielona Góra Plac Słowiański 9, 65-069 Zielona Góra, Poland, brosz@lord.wsp.zgora.pl,
Skrzyński, M.
Institute of Mathematics Cracow University of Technology, ul. Warszawska 24, PL 31-155 Cracow, Poland, skrzynski@im.uj.edu.pl,
Stoiński, S.
Faculty of Mathematics and Computer Science, Adam Mickiewicz University, Umultowska 87, 61-614 Poznań, Poland,
Tsertos, Y.
Department of Mathematics University of Athens, Panepistimioupolis, Athens, 15784,Greece, ytsertos@math.uoa.gr,
Abstract : The theory of modules is used in the study of Banach algebras to get, for instance, results of Le Page, on commutativity, Jacobson radical, semicimplicity, algebraic density and the like (cf., for example, [1], [2]). Such type of results were obtained in [8] in the context of lmc Q-algebras, while in the present paper there are considered, more generally, for A-convex Q'-algebras, whose class is proved thus to be a convenient setting thereof.

Keywords : A-convexity, Q-prime property, primitivity, Le Page condition, representations,
Publishing house : Polskie Towarzystwo Matematyczne
Publication date : 2001
Number : [Z] 41
Page : 203 – 219

Bibliography
:
DOI :
Qute : Anioł, G. ,Banaś, J. ,Bedouhene, F. ,Benchohra, M. ,Bilgin, T. ,Cichoń, M. ,Derrab, F. ,Wang, J. C. ,Kita, H. ,Misiak, A. ,Narloch, A. ,Pradolini, G. ,Roszak, B. ,Skrzyński, M. ,Stoiński, S. ,Tsertos, Y. ,Tsertos, Y. , On primitive A-convex algebras. Annales Societatis Mathematicae Polonae. Seria 1: Commentationes Mathematicae [Z] 41/2001
facebook